MAUDE Adverse Event Report: PROSOMNUS SLEEP TECHNOLOGIES PROSOMNUS [IA] SLEEP AND SNORE DEVICE; MICRO2 OBSTRUCTIVE SLEEP APNEA DEVICE

PROSOMNUS SLEEP TECHNOLOGIES PROSOMNUS [IA] SLEEP AND SNORE DEVICE; MICRO2 OBSTRUCTIVE SLEEP APNEA DEVICE
Model Number IA Monogram
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Tooth Fracture (2428)
Date of Event 08/27/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Dentist reported that the patient broke tooth #14, which had a two surface composite in it while wearing the device.The crown was cemented and the dentist temporarily adjusted the device and reported that it worked fairly well.However, the patient broke teeth #5 and #23 soon after.Upon further questioning, the dentist reported that the crown was cemented and another oral device was made for the patient.The patient did not need any medical attention.

Brand Name
PROSOMNUS [IA] SLEEP AND SNORE DEVICE
Common Device Name
MICRO2 OBSTRUCTIVE SLEEP APNEA DEVICE
Manufacturer (Section D)
PROSOMNUS SLEEP TECHNOLOGIES
5860 west las positas blvd
suite 25
pleasanton CA 94588
MDR Report Key10589316
Report Number3013116677-2020-00001
Device Sequence Number19497141
Product Code LRK
UDI-Device Identifier00863039000416
UDI-Public00863039000416
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K133683
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberIA Monogram
Device Catalogue Number1020
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/27/2020
Initial Report FDA Received Date09/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;